# SDR AU990955

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Failed
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT ENGINE OVERHEAT DETECTOR WIRING HARNESS CHAFED AND SHORT CIRCUITED BENEATH HEAT SHRINK.  FALSE FIRE WARNING RESULTED IN DISCHARGE OF FIRE EXTINGUISHER.
